# SDR SWAA2023091390646

- Difficulty date: August 17, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE - WET AREA GALLEY HARD POINT ATTACH FITTING AT STA 344 LBL 58 WITH ELONGATED HOLES.<[01] REMOVED HARD POINT FITTING AT STA.344 LBL REF SRM 51-40-02-0G-0;[02] INSTALLED HARD POINT FITTING; AT FWD PASSENGER COMPARTMENT FLOOR STRUCTURE - WET AREA GALLEY STA 344 LBL 58 AS PER SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2
